# SDR DXTA2010091704241

- Difficulty date: September 16, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N806QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600614
- Aircraft time: 5,924 hours, 4,755 cycles
- Engine: Pwa PW535A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Frozen
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING FLAP EXTENSION ON APPROACH, THE FLAPS FROZE BETWEEN THE 7 DEGREE DETENT AND THE 15 DEGREE DETENT.  RAN FLAPS THUR ALL POSITIONS VARIOUS TIMES - NO DEFECTS NOTED.  PLACED LOAD ON FLAPS AND RAN NO DEFECTS. OPEN RT PEDESTAL PANEL. EXAMINED SWITCHES WHILE RUNNING FLAPS - NO DEFECTS.  RANG OUT SWITCH - NO DEFECTS NOTED. CLOSED PEDESTAL. COMPLIED WITH FLAP ACTUATOR HYD BYPASS CHECK IAW MM TASK. 25-51-04-790.  BOTH ACTUATORS ARE SERVICEABLE AT THIS TIME. C/W ALL SAFETIES.  9-17 RETRACTED FLAPS.  OPS CHECKED GOOD.
